# SDR CALA2013081290322

- Difficulty date: August 9, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 71,991 hours, 26,338 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 1660-1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBOARD ATTACH CHANNEL BETWEEN BS 1660-1681, BL 0. BLENDED CORROSION, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101. R & R FLOORBOARD ATTACH CHANNEL BS1660-1681, BL-0 IAW SRM 51-40-02, PAR 4, FIG 8 & PAR 7D, FIG 12.
